HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

Skin rash occurring with olanzapine pamoate, but not with oral olanzapine, in a male with juvenile idiopathic arthritis.

AuthorsAndrea Solfanelli, Martina Curto, Giorgia Dimitri-Valente, Georgios D Kotzalidis, Carlotta Gasperoni, Gabriele Sani, Giovanni Manfredi, Chiara Rapinesi, Anna Comparelli, Paolo Girardi
JournalJournal of child and adolescent psychopharmacology (J Child Adolesc Psychopharmacol) Vol. 23 Issue 3 Pg. 232-4 (Apr 2013) ISSN: 1557-8992 [Electronic] United States
PMID23607414 (Publication Type: Case Reports, Letter)
Chemical References
  • Antipsychotic Agents
  • Delayed-Action Preparations
  • Benzodiazepines
  • olanzapine
Topics
  • Administration, Oral
  • Adolescent
  • Antipsychotic Agents (administration & dosage, adverse effects, therapeutic use)
  • Arthritis, Juvenile (complications)
  • Benzodiazepines (administration & dosage, adverse effects, therapeutic use)
  • Delayed-Action Preparations (adverse effects)
  • Exanthema (chemically induced)
  • Humans
  • Male
  • Psychotic Disorders (complications, drug therapy)

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: